# SDR SIMA20220316002

- Difficulty date: March 16, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 13,630 hours, 8,767 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SUPPLEMNTAL FOR DIVR TUL ACCT E2 VIBE 4.0 / DECLARED EMERGENCY FLIGHT CONT. -C/A-ANALYSIS PREFORMED TDMI ITEM RESTORED PER EHM-2022-03-16 044-RH-0030
